The Relation between tau(n)-Tilting Modules and n-term Silting Complexes - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue International Journal of Mathematics and Computer Science Année : 2021

The Relation between tau(n)-Tilting Modules and n-term Silting Complexes

Résumé

In this paper, we define support tau(n)-tilting modules over a finite dimensional k-algebra A. We establish a bijection between support tau(n)-tilting modules and n-term silting complexes in the bounded homotopy category of finitely generated projective A-modules, generalizing the result of Adachi, Iyama and Reiten for support tau-tilting modules and two-term silting complexes.
Fichier principal
Vignette du fichier
R-MuchtadiAlamsyah-Palu.pdf (131.46 Ko) Télécharger le fichier
Origine Fichiers éditeurs autorisés sur une archive ouverte

Dates et versions

hal-03623107 , version 1 (29-05-2024)

Identifiants

  • HAL Id : hal-03623107 , version 1

Citer

Intan Muchtadi-Alamsyah, Yann Palu. The Relation between tau(n)-Tilting Modules and n-term Silting Complexes. International Journal of Mathematics and Computer Science, 2021, 16 (3), pp.885-896. ⟨hal-03623107⟩
58 Consultations
0 Téléchargements

Partager

Gmail Mastodon Facebook X LinkedIn More